Volume 24, Issue 3
Artificial Boundary Method for Burgers' Equation Using Nonlinear Boundary Conditions

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

DOI:

J. Comp. Math., 24 (2006), pp. 295-304.

Published online: 2006-06

Preview Full PDF 225 1874
Export citation
  • Abstract

This paper discusses the numerical solution of Burgers' equation on unbounded domains. Two artificial boundaries are introduced and boundary conditions are obtained on the artificial boundaries, which are in nonlinear forms. Then the original problem is reduced to an equivalent problem on a bounded domain. Finite difference method is applied to the reduced problem, and some numerical examples are given to show the effectiveness of the new approach.

  • Keywords

Burgers' equation Unbounded domain Artificial boundary condition

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-295, author = {}, title = {Artificial Boundary Method for Burgers' Equation Using Nonlinear Boundary Conditions}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {3}, pages = {295--304}, abstract = { This paper discusses the numerical solution of Burgers' equation on unbounded domains. Two artificial boundaries are introduced and boundary conditions are obtained on the artificial boundaries, which are in nonlinear forms. Then the original problem is reduced to an equivalent problem on a bounded domain. Finite difference method is applied to the reduced problem, and some numerical examples are given to show the effectiveness of the new approach. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8753.html} }
TY - JOUR T1 - Artificial Boundary Method for Burgers' Equation Using Nonlinear Boundary Conditions JO - Journal of Computational Mathematics VL - 3 SP - 295 EP - 304 PY - 2006 DA - 2006/06 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8753.html KW - Burgers' equation KW - Unbounded domain KW - Artificial boundary condition AB - This paper discusses the numerical solution of Burgers' equation on unbounded domains. Two artificial boundaries are introduced and boundary conditions are obtained on the artificial boundaries, which are in nonlinear forms. Then the original problem is reduced to an equivalent problem on a bounded domain. Finite difference method is applied to the reduced problem, and some numerical examples are given to show the effectiveness of the new approach.
Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu. (1970). Artificial Boundary Method for Burgers' Equation Using Nonlinear Boundary Conditions. Journal of Computational Mathematics. 24 (3). 295-304. doi:
Copy to clipboard
The citation has been copied to your clipboard